# SDR FDEA201904280945

- Difficulty date: April 28, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 58,429 hours, 27,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: A57960000003
- Part serial: FD1083
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH I/B FLAP UPPER SKIN BETWEEN RIB1C AND RIB3 STGR2.1 AND STGR2.2 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON RH I/B FLAP UPPER SKIN BETWEEN RIB1C AND RIB3 STGR2.1 AND STGR2.2 WAS EVALUATED AND FOUND IN CONFORMITY WITH TD FOK/155/2006 ISSUE A AND APPROVED BY RAS/FOK/155/2006 ISSUE A. FOUND HEAVY WORN ON THE REPAIR DOUBLER. REPORTED IT TO ENGINEER AND REPAIR IT AGAIN PER EA 6-5750-T0309337 A PT2. TITLE: WINGS - FLIGHT SURFACES - EO 6-5100-7-5000 PART 1 - EXISTING REPAIR ON RT IB FLAP UPPER SURFACE. THIS EA TRACKING THE FLAP TOO. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100.
